English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/12892
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Box approximations of planar linkage configuration spaces

AutorPorta, Josep M.; Ros, Lluís; Creemers, Tom ; Thomas, Federico
Fecha de publicaciónabr-2007
EditorAmerican Society of Mechanical Engineers
CitaciónJournal of Mechanical Design 129(4): 397-405 (2007)
ResumenThis paper presents a numerical method able to compute all possible configurations of planar linkages. The procedure is applicable to rigid linkages (i.e., those that can only adopt a finite number of configurations) and to mobile ones (i.e., those that exhibit a continuum of possible configurations). The method is based on the fact that this problem can be reduced to finding the roots of a polynomial system of linear, quadratic, and hyperbolic equations, which is here tackled with a new strategy exploiting its structure. The method is conceptually simple and easy to implement, yet it provides solutions of the desired accuracy in short computation times. Experiments are included that show its performance on the double butterfly linkage and on larger linkages formed by the concatenation of basic patterns.
Descripción9 pages, 9 figures, 2 tables.-- PACS nrs.: 89.20.Kk; 02.10.De.
Versión del editorhttp://dx.doi.org/10.1115/1.2437808
Aparece en las colecciones: (IRII) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Box_approximations.pdf690,48 kBAdobe PDFVista previa
Mostrar el registro completo

Artículos relacionados:

NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.